Degenerations of minimal ruled surfaces

Bruce Craùder Department of Mathematics, Oklahoma State University

TBD mathscidoc:1701.332790

Arkiv for Matematik, 31, (2), 173-173, 1992.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 655 downloads ] [ 0 comments ]
@inproceedings{bruce1992degenerations,
  title={Degenerations of minimal ruled surfaces},
  author={Bruce Craùder},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540159779599},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={2},
  pages={173-173},
  year={1992},
}
Bruce Craùder. Degenerations of minimal ruled surfaces. 1992. Vol. 31. In Arkiv for Matematik. pp.173-173. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203540159779599.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved